# SDR CTU2002F00005

- Difficulty date: March 29, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N911ND
- Make and model: Beech C90
- Aircraft serial: LJ774
- Engine: Pwa PT6A60A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM6039
- Part serial: 1290
- Condition: Failed
- Location: Ventilation Sys
- Part time: 1,408 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENTILATION BLOWER ASSEMBLY FAILED IN FLIGHT, FILLING COCKPIT AND CABIN WITH SMOKE.
